Hi diddydee, welcome to the forum.
If you are taking levo, you have an under-active thyroid.
Having an under-active thyroid means that, at the time you were diagnosed, you had a high TSH, and low FT3 and FT4 (they don't measure T2, I don't know if there's even a test for it).
TSH is a pituitary hormone (a gland in your brain) - Thyroid Stimulating Hormone. When the pituitary senses that there is not enough thyroid hormone in the blood, it raises the level of TSH to stimulate the thyroid (a gland in your neck) to make more hormone.
The thyroid makes T4 and T3. T4 is a storage hormone which has to be converted into the active hormone, T3.
T3 is needed by every single cell in your body. So, if it is low, you get all sorts of symptoms, like depression, weight-gain, hair-loss, and about 300 others.
Levothyroxine is T4.
It doesn't sound as if your doctor is being very helpful in the management of your hypo. Just sending you bits of paper is not good enough. He should discuss it with you. Explain why you need to raise or decrease your levo. So, it would be a very good idea if you started to be a little proactive in all this, and ask for printouts of your blood test results. If you live in the UK, it is your legal right to have one. Then, you can post the results on here, with the ranges, and people can explain it better to you.
How are you feeling on 100 mcg levo? Do you feel it's the right dose for you? Or do you still have symptoms. How you feel is just as important as your blood test results, and a good doctor would ask you, and take it into account. Anyway, if you have any further questions, don't hesitate to ask. There will always be someone here to answer.